# SDR SWAA2022030379872

- Difficulty date: March 3, 2022
- Submitted: March 3, 2022
- Operation: Air carrier
- Aircraft: N8655D
- Make and model: Boeing 737-8H4
- Aircraft serial: 42529
- Aircraft time: 24,615 hours, 11,230 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Condition: Out Of Position
- Location: R2 Door
- Stage of operation: EX
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R2 SLIDE BECAME DISLODGED / [01] REPACKED R2 SLIDE PER MT 725-61-06.
